# SDR 96ZZZX4998

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59826
- Make and model: Piper PA-31-350
- Aircraft serial: 317652077
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Bearing
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PILOT REPORTS A DROP IN MANIFOLD PRESSURE AFTER TAKEOFF TO 18 INCHES AND THE LEFT ENGINE WAS FEATHERED.  UPON INSPECTION, THE TURBOCHARGER SHAFT, BEARING/HOUSING HAD FAILED.  NO OIL RESTRICTION IN THE SUPPLY HOSE WAS FOUND.
